Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Symptoms and exercises for computer related syndrome - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help u?
User :   Hi
Doctor :   proceed with the medical query
User :   I am looking for some help on headaches
Doctor :   k
User :   I frequently get headaches while working late
User :   despite having a good night's sleep
Doctor :   pl tell ur age & duration of ur problems
User :   25
Doctor :   k
User :   duration has been primarily from the last 1.5 yrs after i started working
Doctor :   well do u wear specks?
Doctor :   or work very long infront of the comptr monitor?
User :   yes i do
User :   since last 7-8 yrs almost
Doctor :   k fine
User :   n most of my work at office is in front of the computer nly
Doctor :   well from your history it appears that u might be having
Doctor :   CRS
User :   CRS?
Doctor :   comptr related syndrome
Doctor :   it causes
Doctor :   headache
Doctor :   eye ache
Doctor :   backache
Doctor :   watering of the eyes
Doctor :   etc
Doctor :   but 1st we wish u to get ur eyes checked for any refractive errors
User :   what are refractive errros?
User :   I do get my eyes checked for an increase in power once a yr
Doctor :   its errors in the vision of the eye
Doctor :   for which one requires lenses
Doctor :   may be near/far
User :   Wouldn't that have come up in the regular eye check up that i get done?
Doctor :   k fine
Doctor :   r u there?
User :   I already wear contact lenses
Doctor :   k
User :   corrective lenses instead of specs
Doctor :   what we can suggests is:_
Doctor :   have regular break from while working in front of the screen
User :   how frequently
Doctor :   can wash the eyes with the cold water may be twice ot thrice
User :   ok
Doctor :   break in about 45 min
User :   any medicine that I should take when I get a headache?
Doctor :   along with this u can use Eye drops called REfresh
User :   how frequently?
Doctor :   which u can put in your eyes 1 drop every eye every 6 hrlr
Doctor :   that will really bring u relief
User :   but I cannot use eye drops with lenses??
User :   can i?
Doctor :   you have to remove the lenses before putting any medications in eye
User :   so it is not possible to use eye drops in office then since I wear contact lenses and removing them every few hrs would not be very feasible
Doctor :   k then u can do eye exercises if you are unable to use eye drops in the office
Doctor :   but u can use eye drops in your home
User :   ok
User :   what eye exercises
Doctor :   I send you an Educational Brochure to your email ID regarding your present condition, it shall provide you extra information and how to manage it. Please go through the document and I am sure it clears all your doubts and be very helpful. If you have any more queries we always assist you any time over chat. Ok? Please confirm your details.
User :   ok
User :   would you be emailing it?
Doctor :   yeah sure
User :   ok thx
Doctor :   Have you filled the feedback form
Doctor :   YYYY@YYYY
Mobile : 0000
Doctor :   are the details correct
User :   yes
User :   yes they are correct
Doctor :   Is there anything else I can help you with?
User :   that is it
User :   thank you
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   sure
User :   tahnks
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor